×

Weak and strong convergence theorems for equilibrium problems and countable strict pseudocontractions mappings in Hilbert space. (English) Zbl 1187.47046

Summary: We introduce two iterative sequences for finding a common element of the set of solutions of an equilibrium problem and the set of fixed points of a countable family of strict pseudocontractions in Hilbert space. Then we study the weak and strong convergence of the sequences.

MSC:

47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Blum, E; Oettli, W, From optimization and variational inequalities to equilibrium problems, The Mathematics Student, 63, 123-145, (1994) · Zbl 0888.49007
[2] Flam, SD; Antipin, AS, Equilibrium programming using proximal-like algorithms, Mathematical Programming, 78, 29-41, (1997) · Zbl 0890.90150
[3] Moudafi, A; Thera, M, Proximal and dynamical approaches to equilibrium problems, No. 477, 187-201, (1999), New York, NY, USA · Zbl 0944.65080
[4] Takahashi, S; Takahashi, W, Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, Journal of Mathematical Analysis and Applications, 331, 506-515, (2007) · Zbl 1122.47056
[5] Aoyama, K; Kimura, Y; Takahashi, W; Toyoda, M, Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear Analysis: Theory, Methods & Applications, 67, 2350-2360, (2007) · Zbl 1130.47045
[6] Marino, G; Xu, H-K, Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces, Journal of Mathematical Analysis and Applications, 329, 336-346, (2007) · Zbl 1116.47053
[7] Kim, T-H; Xu, H-K, Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Analysis: Theory, Methods & Applications, 64, 1140-1152, (2006) · Zbl 1090.47059
[8] Martinez-Yanes, C; Xu, H-K, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Analysis: Theory, Methods & Applications, 64, 2400-2411, (2006) · Zbl 1105.47060
[9] Tada, A; Takahashi, W, Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem, Journal of Optimization Theory and Applications, 133, 359-370, (2007) · Zbl 1147.47052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.